advertisement
Question
Posted by: GG | 2007/06/06

Needs help!

I am on Cilift for about 3 years on and off and for a while it seems to help and then I start to feel all down in the dumps again. Crying about small matters, and generally feeling low. Lately I suffer from bad headaches as well, I get headaches often but not as bad as lately. Friday last week it was a full blown migraine, and from then on I drink Stilpayne about 3 times per day, because the headache just won't go. For a while the stilpayne also had the effect of "feeling well" again, but not any more.Do you think it has anything to do with the Cilift, maybe the dosage should be increased? Help please I am desperate to feel better!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Maybe part of the problem has been being on AY such drug "on and off" . One should be o it, if properly diagnosed as Depressed, for at least 9 months or so. I think Stilpayne may have a mild sedative as well as a painkiller in it, so it may have helped to relieve stress, and thus useful in that respect. I can't know, at this distance, whether the Cilift should be increased ( you didnt mention what doese you were on, anyway ) --- the best would be to see your shrink or doc again for a proper re-assessment of the situation, and a discussion of treatment options based on that

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement